# SDR SWAA2021052465348

- Difficulty date: April 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328-336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FOOR STRUCTURE AT L1 DOOR CUTOUT;SHOW SIGNS OF UPPER SURFACE CORROSION IN 3 AREAS;BETWEEN B.S.328.0 AND B.S.336.0 LBL 64 WL 207.54.MKD 26-034) /
